Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 51, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Jun 12, 2015, 4:41 PM EDT for White County, Indiana. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2015, 4:41 PM EDT (20:41 UTC)
- Expired
- Jun 12, 2015, 5:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County White County, IN
The radar
The Northern Indiana radar (KIWX), 115 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 4:50 PM EDT | TSTM WND DMG | Monticello, IN | REPORTS OF HEALTHY TREES DOWN ON POWER LINES. ESTIMATED WINDS TO 50-60 MPH. NUMEROUS BRANCHES DOWN, NO DETAILS ON SIZE. REPORTS FROM EM AND PUBLIC. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:32 PM EDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 398 J/kg
- Mixed-layer CIN
- -99 J/kg
- Mixed-layer LCL
- 1049 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.3
The text
As transmitted, in the capitals the NWS used until 2016.
134
WUUS53 KIWX 122041
SVRIWX
INC181-122115-
/O.NEW.KIWX.SV.W.0051.150612T2041Z-150612T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
441 PM EDT FRI JUN 12 2015
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL WHITE COUNTY IN NORTHWESTERN INDIANA...
* UNTIL 515 PM EDT
* AT 440 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF WOLCOTT...OR 8 MILES WEST OF MONTICELLO...MOVING EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
MONTICELLO AROUND 455 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
SMITHSON...CHALMERS...NORWAY...BUFFALO...SITKA...INDIANA BEACH...
REYNOLDS...GOLDEN HILL...CEDAR POINT AND BADGER GROVE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 188.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4091 8676 4074 8665 4074 8675 4072 8676
4072 8675 4071 8676 4069 8675 4068 8676
4068 8674 4066 8678 4057 8677 4057 8698
4080 8701
TIME...MOT...LOC 2040Z 265DEG 35KT 4072 8692
HAIL...1.00IN
WIND...60MPH
$$
JAL1 follow-up statement
811
WWUS53 KIWX 122101
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
501 PM EDT FRI JUN 12 2015
INC181-122115-
/O.CON.KIWX.SV.W.0051.000000T0000Z-150612T2115Z/
WHITE IN-
501 PM EDT FRI JUN 12 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR EASTERN WHITE COUNTY...
AT 501 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BROOKSTON...OR
7 MILES SOUTHWEST OF MONTICELLO...MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
EASTERN WHITE COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
SMITHSON...CHALMERS...NORWAY...INDIANA BEACH...GOLDEN HILL...CEDAR
POINT AND BADGER GROVE.
THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 185 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4085 8680 4074 8665 4074 8675 4072 8676
4072 8675 4071 8676 4069 8675 4068 8676
4068 8674 4066 8678 4057 8677 4057 8698
TIME...MOT...LOC 2101Z 293DEG 18KT 4065 8685
HAIL...1.00IN
WIND...60MPH
$$
JALWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 3:59 PM EDT, 42 minutes earlier.
Area forecast discussion, Jun 12, 3:59 PM EDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 359 PM EDT FRI JUN 12 2015 .SYNOPSIS... ISSUED AT 348 PM EDT FRI JUN 12 2015 A WEAK COLD FRONT OVER SOUTHWEST MICHIGAN AND NORTHWEST INDIANA LATE THIS AFTERNOON... WILL MOVE SOUTHEAST INTO OUR AREA OVERNIGHT AND STALL OUT. SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH THE EVENING AS THE FRONT MOVES IN... AND MAY CONTINUE OVERNIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA AGAIN SATURDAY AFTERNOON AS THE FRONT REMAINS STATIONARY ACROSS THE AREA. LOWS TONIGHT WILL BE IN THE LOWER AND MIDDLE 60S... EXCEPT COOLER NEAR LAKE MICHIGAN... WITH HIGHS SATURDAY IN THE UPPER 70S AND LOWER 80S. && .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 348 PM EDT FRI JUN 12 2015 LAKE MICHIGAN ENHANCED CDFNT MOVG THROUGH NWRN PORTION OF THE CWA ATTM. STORMS DEVELOPED EARLY IN THE AFTN ALONG A PREFRONTAL TROUGH BUT AIRMASS QUICKLY DESTABILIZING AND STORMS REDEVELOPING ALONG CDFNT OVER NW INDIANA/ERN IL. KEPT TSTMS LIKELY/CATEGORICAL WITH POTENTIAL FOR HEAVY RAINFALL AS PWAT AROUND 2" WITH FLOW NEARLY PARALLEL TO THE FRONT SUPPORTING TRAINING ECHOES THROUGH THE EVE ALONG/AHEAD OF THE CDFNT. STILL APPEARS TO BE A SLIGHT RISK OF SVR STORMS LATE THIS AFTN AS MODERATE INSTABILITY HAS REDEVELOPED AND CONTG TO DESTABILIZE WHILE RATHER FAST FLOW ALOFT RESULTING IN AROUND 30KT 0-6KM SHEAR. FRONT SHOULD STALL FROM W-E ACROSS OUR CWA TONIGHT AS ANOTHER TROF MOVES SLOWLY EAST INTO THE CENTRAL PLAINS WITH CONVECTIVELY INDUCED VORT MAXES LIFTING NEWD UP THE BACKSIDE OF THE SERN CONUS RIDGE TOWARD THE UPR GRTLKS. THIS SHOULD RESULT IN AN INCREASE IN H85 SWLY WINDS OVERNIGHT CAUSING SOME OVER- RUNNING OF THE BOUNDARY... AND PSBLY LEAD TO CONTD SHOWER/TSTM DEVELOPMENT ACROSS OUR AREA LATE TONIGHT AND INTO SAT MORNING. WITH MODERATE DIURNAL DESTABILIZATION EXPECTED OVER THE AREA AGAIN DURING THE DAY SATURDAY AND STALLED FRONTAL BOUNDARY REMAINING IN THE AREA EXPANDED CHC OF TSTMS TO INCLUDE ENTIRE AREA EXCEPT OVER LAKE MICHIGAN WHERE INSTABILITY WILL BE LESS. LOWS TONIGHT EXPECTED TO BE IN THE L-M60S EXCEPT IN THE M-U50S NEAR LAKE MICHIGAN. HIGHS ON SATURDAY EXPECTED TO BE IN THE U70S-L80S. && .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 348 PM EDT FRI JUN 12 2015 ...PERIODS OF THUNDERSTORMS WITH HEAVY RAIN TO INCREASE FLOOD POTENTIAL THROUGH NEXT WEEK... OPTIMAL CONDITIONS FOR THUNDERSTORMS WITH HEAVY RAIN WILL PERSIST THROUGH NEXT WEEK. AN AIRMASS WITH PRECIPITABLE WATER VALUES APPROACHING THE CLIMATOLOGICAL EXTREMES FOR JUNE OF AROUND 2.25 INCHES WILL BE OVER THE AREA FOR AN EXTENDED PERIOD AS A FRONT UNDULATES ACROSS THE AREA. PERIODS OF THUNDERSTORMS WITH HEAVY RAIN CAN BE EXPECTED THROUGH THIS WEEKEND AND THROUGH NEARLY ALL OF NEXT WEEK. THE HEAVY RAINFALL WILL LIKELY CAUSE FLOODING OF LOCAL AREAS...BUT ALSO MAY LEAD TO MORE WIDESPREAD FLOODING. HAVE ISSUED A HYDROLOGICAL OUTLOOK IN THIS REGARD...HIGHLIGHTING THE CHANCE OF FLOODING. OTHERWISE...A FRONT WILL UNDULATE ACROSS THE AREA WITH A MOISTURE LADEN AIRMASS REMAINING OVER THE AREA. HIGHS THE NEXT WEEK WILL BE MAINLY IN THE 80S WITH LOWS IN THE MID 60S TO LOWER 70S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 127 PM EDT FRI JUN 12 2015 WK CDFNT EXTENDS ACROSS SW MI/NE IL THIS AFTN. A LINE OF TSTMS HAS FORMED ALONG PRE-FRONTAL TROF OVER NE INDIANA AND NW OHIO AND MOVED THROUGH FWA BTWN 16-17Z. MAY BE SUFFICIENT DESTABILIZATION AT FWA FOR TSTMS TO REDEVELOP ALONG CDFNT AS IT SAGS SE THIS AFTN SO LEFT IN TEMPO TSRA BUT LIMITED TO JUST SHRA AT SBN. STRATUS/FOG FAIRLY EXTENSIVE ALONG/BEHIND THE FRONT AND SHOULD IMPACT SBN THIS AFTN THROUGH SATURDAY MORNING AND FWA THIS EVE THROUGH SAT MORNING WITH MIXING PROBABLY ALLOWING CONDITIONS TO IMPROVE TO VFR BY MIDDAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...JT SHORT TERM...JT LONG TERM...SKIPPER AVIATION...JT VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSNORTHERNINDIANA WWW.TWITTER.COM/NWSIWX WWW.YOUTUBE.COM/NWSNORTHERNINDIANA
Hazardous weather outlook, Jun 12, 4:23 AM EDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 423 AM EDT FRI JUN 12 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-130830- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 423 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS THROUGH THE DAY. SOME OF THE THUNDERSTORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS THIS AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IN THUNDERSTORMS COULD CAUSE MINOR FLOODING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE FOR THUNDERSTORMS AGAIN SATURDAY NIGHT INTO MONDAY NIGHT. STRONG OR SEVERE STORMS AND LOCALLY HEAVY RAINFALL MAY BE POSSIBLE...ESPECIALLY MONDAY INTO MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-130830- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 423 AM EDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SHOWERS AND THUNDERSTORMS CAN BE EXPECTED THROUGH THE DAY AND INTO TONIGHT. THERE IS A CHANCE SOME STORMS WILL PRODUCE WIND GUSTS TO 50 KNOTS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY ADDITIONAL STORMS ARE POSSIBLE SATURDAY NIGHT THROUGH MONDAY NIGHT. STRONG STORMS ARE POSSIBLE AT TIMES. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/
In the hours before
Local storm report, Jun 12, 1:20 PM EDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
120 PM EDT FRI JUN 12 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM TSTM WND GST JONESTOWN 40.77N 84.51W
06/12/2015 E50 MPH VAN WERT OH TRAINED SPOTTER
RELAYED BY EMERGENCY MANAGEMENT
&&
NGSpecial weather statement, Jun 12, 1:45 PM EDT, 2 hours 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 145 PM EDT FRI JUN 12 2015 OHZ016-025-121800- PUTNAM-ALLEN- 145 PM EDT FRI JUN 12 2015 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PUTNAM AND NORTHEASTERN ALLEN COUNTIES... AT 144 PM EDT...A STRONG THUNDERSTORM WAS NEAR COLUMBUS GROVE...OR NEAR BLUFFTON...MOVING EAST AT 60 MPH. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LIMA...OTTAWA...BLUFFTON...COLUMBUS GROVE...PANDORA...CAIRO... BEAVERDAM...VAUGHNSVILLE...SLABTOWN AND ROCKPORT. THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 129 AND 141. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 4077 8415 4098 8416 4102 8388 4077 8388 TIME...MOT...LOC 1744Z 259DEG 51KT 4087 8398 JAL
Local storm report, Jun 12, 4:07 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
407 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MONON 40.86N 86.88W
06/12/2015 E1.00 INCH WHITE IN PUBLIC
NICKLE TO QUARTER SIZED HAIL. A FEW SLIGHTLY
LARGER THAN QUARTER SIZED. WIND GUSTS
ESTIMATED 40 TO 50 MPH.
&&
MCDLocal storm report, Jun 12, 4:10 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM FUNNEL CLOUD 1 NE NORWAY 40.79N 86.75W
06/12/2015 WHITE IN EMERGENCY MNGR
FUNNEL CLOUD SIGHTED NEAR 250 N AND SR-39.
&&
MCDLocal storm report, Jun 12, 4:20 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
420 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG MONON 40.86N 86.88W
06/12/2015 WHITE IN TRAINED SPOTTER
SEVERAL TREES DOWN ABOUT 1-2 FT DIAMETER.
PARTIALLY ROTTED. HEALTHY BRANCHES DOWNED
AROUND THE AREA...LARGEST UP TO 4 INCHES IN
DIAMETER.
&&
MCDLocal storm report, Jun 12, 4:23 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
423 PM EDT FRI JUN 12 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HEAVY RAIN MONON 40.86N 86.88W
06/12/2015 U0.00 INCH WHITE IN TRAINED SPOTTER
VERY HEAVY RAIN WITHIN STORM. WATER UP TO
THE CURBS ALONG SEVERAL STREETS. TRAVEL
BECOMING RESTRICTED OR SLOWED.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 10:32 PM EDT | River Flood Warning | IWX | LaPorte, Saint Joseph, Starke | 4 days |
| Jun 12, 12:15 PM EDT | Special Weather Statement | IWX | Huntington, Wells | 30 min |
| Jun 12, 12:30 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Wells | 45 min |
| Jun 12, 3:43 PM EDT | Severe Thunderstorm Warning | IWX | Pulaski, White | 47 min |
| Jun 12, 4:18 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 42 min |
| Jun 12, 4:25 PM EDT | Flash Flood Warning | IWX | White | 6 hr |
| Jun 12, 5:00 PM EDT | Special Weather Statement | IWX | Cass | 30 min |
| Jun 12, 5:22 PM EDT | Special Weather Statement | IWX | Miami | 23 min |
| Jun 12, 5:41 PM EDT | Special Weather Statement | IWX | Grant | 34 min |
| Jun 12, 6:07 PM EDT | Special Weather Statement | IWX | Huntington | 23 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.